Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 23, Number 1 (1916), 35--44
Full text of review: PDF

Book Information

Author: Leonard Eugene Dickson
Title: Part I: On Invariants and the Theory of Numbers
Additional book information New York, American Mathematical Society, 1914.

Review Information

Reviewer: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 21 (1915), 464-470
PII: S 0002-9904(1915)02689-3